Sertraline Withdrawal a Possible Cause of My Tinnitus?

Discussion in 'Introduce Yourself' started by Blok1905, Apr 9, 2019.

    1. Blok1905

      Blok1905 Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Unknown
      Since 2016 I was on Sertraline 50 mg. On 10.12.2018, I stopped (cold turkey) and at the end of February began to hear a low intensity whistle in my left ear, about 12,000 Hz.

      I found a similar case:
      https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3357564/

      Do you think they are related? I don't experience any other symptoms associated with discontinuation of Sertraline, only this low intensity whistle.

      If it was caused by Sertraline, will it eventually disappear, or am I going to have it for life...?

      Thanks and best wishes.
       
    2. AUTHOR
      AUTHOR
      Blok1905

      Blok1905 Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Unknown
      BTW, is it a good idea to go back on Sertraline 50 mg?

      Usually tinnitus seems to be developing a *few days* after withdrawal, not 3 months later. I'm not 100% sure this is Sertraline related.

      Best regards.
       

Share This Page

Loading...